Hail, Edwards
- When
- April 17, 11:25 AM CST
- Where
- Edwards County, 5.38 mi W of Rocks Spgs
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.020, -100.310
Dime to penny size hail was reported west of Rocksprings by a trained spotter.
Severe thunderstorms developed over the western Edwards Plateau in the morning hours and over the course of the afternoon and into the evening, spread eastward through South Central Texas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EWX wrote it up.
Severe thunderstorms developed over the western Edwards Plateau in the morning hours and over the course of the afternoon and into the evening, spread eastward through South Central Texas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Apr 17, 11:05 AM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1205 PM CDT FRI APR 17 2015 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 67 FOR THE AREA ALONG AND WEST OF A LINE FROM THRALL TO SAN MARCOS TO CAMPBELLTON. THIS INCLUDES AUSTIN AND SAN ANTONIO. SEE DISCUSSION BELOW. && .PREV DISCUSSION... /ISSUED 1136 AM CDT FRI APR 17 2015/ UPDATE... CONVECTION HAS BEGUN OVER THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. SPC ISSUED A MESOSCALE DISCUSSION AND DO NOT ANTICIPATE A WATCH UNTIL AT LEAST EARLY AFTERNOON. THUNDERSTORMS OUT WEST LOOK TO BE IN RESPONSE TO WARM...MOIST UPSLOPE FLOW. VERTICAL WIND SHEAR IS ONLY MODEST WHILE CAPE IS ROBUST. SUGGESTS INITIAL STORMS COULD PRODUCE LARGE HAIL. CONVECTION COULD GROW INTO A LARGER CLUSTER ALONG A WEAK FRONTAL BOUNDARY WHICH CURRENTLY STRETCHES FROM AROUND BIG SPRING TO NEAR PANDALE AND BACK TOWARD THE BIG BEND. HAVE UPDATED TO EXPAND THE SEVERE RISK TO THE WEST FOR THE AFTERNOON. HAVE ALSO UPDATED HOURLY GRIDS TO ACCOUNT FOR HOURLY OBSERVATIONS. PREV DISCUSSION... /ISSUED 609 AM CDT FRI APR 17 2015/ AVIATION... FOG AND LIFR CEILINGS ARE OVERSPREADING MOST TAF SITES THIS MORNING WITH MVFR ONLY AT KAUS. THESE CONDITIONS SHOULD CONTINUE THROUGH THE MID TO LATE MORNING HOURS BEFORE IMPROVING. THE FOCUS OF THE FORECAST THEN SHIFTS TO THE THREAT OF THUNDERSTORMS...SOME BEING SOME SEVERE. HIGH-RES GUIDANCE CONTINUES TO DEVELOP THUNDERSTORMS AROUND NOON TO 2 PM NEAR KDRT AND WILL SHOW A VCTS FOR TAFDRT BETWEEN 17Z AND 22Z. THE CONVECTION SHOULD THEN INCREASE IN COVERAGE AND INTENSITY AS IT PROGRESSES EASTWARD TOWARDS THE I-35 TAF SITES. WILL SHOW VCTS BETWEEN 19Z AND 01Z WITH A TEMPO OF TSRA BETWEEN 20 AND 00Z IN THE EVENING HOURS. CONVECTION SHOULD BE EAST OF THE TERMINALS BY 01-02Z. CEILINGS AND VISIBILITIES SHOULD THEN LOWER ONCE AGAIN TONIGHT. HAMPSHIRE PREV DISCUSSION... /ISSUED 410 AM CDT FRI APR 17 2015/ ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN LIKELY TODAY... SHORT TERM (TODAY THROUGH SATURDAY)... AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION WILL ENHANCE STORM DEVELOPMENT TODAY AND SATURDAY. THE FIRST EPISODE OF STRONG TO SEVERE STORMS IS FORECAST TO BEGIN ACROSS THE NORTHWEST PART OF OUR REGION/SOUTHERN EDWARDS PLATEAU THIS MORNING AS A PRE- FRONTAL TROUGH PUSHES FROM THE EAST. RAIN CHANCES INCREASE AS THE PRE-FRONTAL TROUGH PUSHES TO THE EAST AND A WEAK OLD BOUNDARY APPROACHES FROM THE COASTAL PLAINS IN THE AFTERNOON. WHILE ALL THIS IS HAPPENING...A SEGMENT OF THE UPPER JET WILL INTERACT WITH THE DESTABILIZING BOUNDARY LAYER TO PRODUCE A CLUSTER OF STORMS ALONG AND EAST OF HIGHWAY 281. AREA FORECAST SOUNDINGS SUGGEST ML CAPE OF 2000 TO 3000 J/KG WITH DCAPE OF 800 TO 900 J/KG FOR THE POTENTIAL OF SEVERE STORMS PRODUCING LARGE HAIL UP TO 2 INCHES AND DAMAGING WIND GUSTS UP TO 70 MPH. ANOTHER AREA OF CONCERN IS THE POTENTIAL FOR HEAVY DOWNPOURS AND TRAINING CELLS CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME. OUR BEST GUESS OR TIMING FOR THE POTENTIAL FOR SEVERE STORMS TO AFFECT THE I-35 CORRIDOR INCLUDING THE AUSTIN AND SAN ANTONIO METROPOLITAN AREAS IS FROM 4 TO 8 PM THIS EVENING. THEN...THE POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL SHIFTS TO THE EAST OF THE I-35 CORRIDOR. RAINFALL AMOUNTS THROUGH SATURDAY MORNING WILL GENERALLY RANGE FROM ONE QUARTER TO ONE HALF INCH ACROSS THE NORTHERN HILL COUNTRY/SOUTHERN EDWARDS PLATEAU/RIO GRANDE TO 2 INCHES ALONG AND SOUTH OF HIGHWAY 90 AND EAST OF INTERSTATE 37. ISOLATED SPOTS ACROSS THIS AREA COULD GET UP TO 4 INCHES. SINCE SOME OF THESE PLACES ALREADY SAW UP TO 5 INCHES OF RAINFALL YESTERDAY...WE DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THE SOUTHEAST COUNTIES STARTING AT 1 PM THIS AFTERNOON THROUGH 1 AM SATURDAY. WEATHER CONDITIONS IMPROVE OVERNIGHT BUT NOT FOR LONG. OUR SECOND ROUND FOR STRONG TO SEVERE STORMS IS EXPECTED SATURDAY AFTERNOON. ONCE AGAIN...THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. WEATHER CONDITIONS IMPROVE LATE SATURDAY EVENING AS THE UPPER LEVEL STORM SYSTEM ABOVE MENTIONED PUSHES TO THE NORTHEAST AND INTO THE CENTRAL PLAINS. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... AS THE UPPER LEVEL SYSTEM PUSHES TO THE NORTHEAST AND AWAY FROM THE AREA...WESTERLY FLOW ALOFT WILL CONTROL OUR WEATHER WITH DRY WEATHER CONDITIONS IN STORE FOR SUNDAY AND HIGHS IN THE MID TO UPPER 80S ACROSS MUCH OF THE REGION AND LOWER 90S ALONG THE RIO GRANDE. RAIN CHANCES COME BACK TUESDAY OF NEXT WEEK CONTINUING THROUGH THURSDAY OVER PARTS OF SOUTH CENTRAL TEXAS AS SHORT WAVES TRAVERSE ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 80 63 87 58 / 40 40 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 62 79 61 86 57 / 50 40 30 10 - NEW BRAUNFELS MUNI AIRPORT 63 79 62 86 58 / 60 40 30 10 - BURNET MUNI AIRPORT 61 78 60 85 55 / 30 40 20 10 10 DEL RIO INTL AIRPORT 63 83 59 91 60 / 20 20 10 - 10 GEORGETOWN MUNI AIRPORT 62 78 61 86 55 / 40 40 20 10 10 HONDO MUNI AIRPORT 62 81 61 88 59 / 30 40 20 - 10 SAN MARCOS MUNI AIRPORT 62 79 62 86 59 / 60 40 30 10 10 LA GRANGE - FAYETTE REGIONAL 65 79 64 86 60 / 70 50 40 10 10 SAN ANTONIO INTL AIRPORT 64 81 63 87 60 / 40 40 20 10 10 STINSON MUNI AIRPORT 64 81 63 88 62 / 40 40 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...LAVACA...LEE. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CDT FRI APR 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1013 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES. HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS BETWEEN 1 PM AND 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 AM CDT FRI APR 17 2015
TXZ184-171600-
EDWARDS TX-
1018 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EDWARDS COUNTY
UNTIL 1100 AM CDT...
AT 1017 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF ROCKSPRINGS...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
EDWARDS COUNTY...INCLUDING STATE HIGHWAY 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3029 9996 3024 9992 3002 10033 3020 10046
3029 10033
TIME...MOT...LOC 1517Z 234DEG 17KT 3018 10030
EMPSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1051 AM CDT FRI APR 17 2015 TXZ184-171630- EDWARDS TX- 1051 AM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL 1130 AM CDT... AT 1050 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF CARTA VALLEY...OR 10 MILES EAST OF LOMA ALTA... MOVING NORTHEAST AT 20 MPH. THIS STORM WILL MOVE NORTHEAST ALONG HIGHWAY 377. HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCKSPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2980 10058 2990 10069 3024 10053 2998 10012 TIME...MOT...LOC 1550Z 221DEG 15KT 2990 10058 CP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CDT FRI APR 17 2015
TXZ183-171700-
VAL VERDE TX-
1119 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL NOON CDT...
AT 1118 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BOX CANYON-AMISTAD...OR 13 MILES SOUTH OF COMSTOCK...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE AMISTAD...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2958 10124 2984 10092 2951 10078 2944 10106
2946 10106 2947 10109 2947 10115 2952 10117
2952 10126 2954 10126
TIME...MOT...LOC 1618Z 234DEG 22KT 2949 10111
EMPSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1129 AM CDT FRI APR 17 2015 TXZ184-171700- EDWARDS TX- 1129 AM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL NOON CDT... AT 1127 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF FLOUR MILLS...OR 16 MILES SOUTHWEST OF ROCKSPRINGS...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL MOVE TO THE NORTHEAST ALONG HIGHWAY 377 TOWARD ROCKSPRINGS. HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCKSPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2980 10044 2992 10059 3022 10036 3004 10013 TIME...MOT...LOC 1627Z 221DEG 15KT 2992 10046 CP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 AM CDT FRI APR 17 2015
TXZ184-171715-
EDWARDS TX-
1132 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND
NORTHEASTERN EDWARDS COUNTIES UNTIL 1215 PM CDT...
AT 1130 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF TELEGRAPH...OR 15 MILES NORTHEAST OF
ROCKSPRINGS...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL MOVE TO
THE NORTHEAST ALONG HIGHWAY 377 BETWEEN ROCKSPRINGS AND TELEGRAPH.
HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
US-377 NEAR THE KIMBLE-EDWARDS COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3025 9976 3006 9999 3016 10014 3029 10005
3029 9976
TIME...MOT...LOC 1630Z 221DEG 14KT 3016 10001
CPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 AM CDT FRI APR 17 2015
TXZ217-228-171715-
DIMMIT TX-MAVERICK TX-
1137 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND
SOUTHWESTERN DIMMIT COUNTIES UNTIL 1215 PM CDT...
AT 1135 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF EL INDIO...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARIAS LAKE AND FARM TO MARKET ROADS 1021 AND 2644.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2823 10022 2824 10026 2827 10029 2831 10028
2840 10035 2844 10033 2866 10014 2840 9973
2820 10011 2820 10021
TIME...MOT...LOC 1635Z 224DEG 41KT 2843 10015
EMPThe Laughlin AFB radar (KDFX), 83 km away, was scanning. The volume nearest the first event began at 17:22 UTC.
3 hail, 3 flash flood, 3 thunderstorm wind. Local standard time, as filed.
Dime to penny size hail was reported west of Rocksprings by a trained spotter.
A low water crossing on Highway 377 was flooded due to heavy rain.
Multiple low water crossings were reported flooded along Highway 16 east and west of the city of Medina.
Penny size hail was reported near the city of Bandera by the public.
Penny size hail was reported southeast of Pleasanton by the public.
The Wilson County emergency manager reported several large tree limbs snapped by strong winds just west of Highway 181 between Poth and Falls City.
Two large trees were reportedly blown down along with a power pole. A travel trailer was also blown off the road and destroyed.
A high water rescue took place in Floresville along with multiple low water crossings closed. No injuries were reported.
Large tree limbs were reported down by the public west of the city of Cuero.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2015Every state in 2015This day in weather historyWarnings in Texas, April 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571936, 571937, 571938, 571939, 571940, 571941, 571942, 571943, 571944.